Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Vyvanase, has severe acne, medicines changed to Adderyll RX. Is there a way to control acne and continue with Vyvanse?

Hi, my daughter was taking Vyvanse 40 mg which caused her at 20 years old to experience terrible acne on her cheeks. She has had beautiful skin all her life. She is currently taking Doxycycline 100 mg and a topical cream prescribed by her dermetologist. Her doctor has now changed her prescription to Adderyll RX which is not working for her as well as the Vyvanse. It there a way to control the acne and stay on the Vyvanse? THank you for your help
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
there is alternative and permanant solution to urs daughter acne with ayurveda . take mahamanjishthadi ghanavati 2-0-2 , khadirarishtha 10 ml - 0 - 10ml ( After food ) initially for 1 month and let me know detail of her daily routine or in short clinical case history.

take care.
dr suneet shende
navi mumbai
Answered: Fri, 27 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor